# SDR CA050415001

- Difficulty date: April 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 737-500
- Aircraft time: 21,329 hours, 18,752 cycles
- Engine: Cfmint CFM563C
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Overheated
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOGBOOK SNAG STATED THAT THE APU WOULD NOT START.  UPON INVESTIGATION IT WAS NOTED THAT THE APU STARTER HAD OVERHEATED AT BOTH TERMINAL CONNECTIONS.  TERMINAL ENDS AND CABLE PROTECTION HEAT DAMAGED.  NO INDICATION OF FIRE WARNING OCCURRED.
